# SDR FDEA202201250127

- Difficulty date: January 25, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 91,177 hours, 21,044 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: ACA0061501
- Condition: None
- Location: 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT HAND STATION 535 LONGERON 19 LEFT FRAME REPAIR OUTER ANGLE FOUND   CHAFFING AS MARK. CABIN LEFT HAND STATION 535 LONGERON 19 LEFT FRAME REPAIR CARRIED OUT AS PER       SRM 53-20-07-2R REPAIR 1 FIGURE 202. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
